Modelling of stress fields over an intrusive dome
Doklady Akademii Nauk, Tome 216 (1974) no. 2, pp. 316-318
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_216_2_a20,
author = {I. V. Luchitskii and P. M. Bondarenko},
title = {Modelling of stress fields over an intrusive dome},
journal = {Doklady Akademii Nauk},
pages = {316--318},
year = {1974},
volume = {216},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_216_2_a20/}
}
I. V. Luchitskii; P. M. Bondarenko. Modelling of stress fields over an intrusive dome. Doklady Akademii Nauk, Tome 216 (1974) no. 2, pp. 316-318. http://geodesic.mathdoc.fr/item/DAN_1974_216_2_a20/